Periodica Mathematica Hungarica

, Volume 53, Issue 1, pp 133–148

On some points-and-lines problems and configurations

  • Noam D. Elkies

DOI: 10.1007/s10998-006-0027-y

Cite this article as:
Elkies, N. Period Math Hung (2006) 53: 133. doi:10.1007/s10998-006-0027-y


We apply an old method for constructing points-and-lines configurations in the plane to study some recent questions in incidence geometry.

points-and-lines configurationspoints-and-lines problemsincidence geometryorchard problem

Copyright information

© Springer-Verlag/Akadémiai Kiadó 2006

Authors and Affiliations

  • Noam D. Elkies
    • 1
  1. 1.Department of Mathematics, Harvard University